Ask A Doctor - black stool ? - DesiMD Healthcare Services

   

for the past two days I've been eating takis ( hot chips ) , and today I went to the bathroom and my stool was light brown but half of it was black . I heard it can be internal bleeding but nothing hurts . I'm having no pain at all . can it be because of the chips or internal bleeding I'm really scared . I'm 19 by the way - Asked by G A on 11-Mar-2015 05:59:35

Answer Count: 1    Disorder Type: Digestive disorders

  • MBBS
    General Practice
    Languages Known: English, Hindi, Kannada, Tamil, Telugu

    Answered by Dr. Ramya Smitha on 12-Mar-2015 23:34:38

    Dont worry this is just because of the food that you have taken. If it continues the same way for longer periods then you will heve to get investigated. 


    See Disclaimer
Login to post a reply
  • 10 Tips to Power Your Digestive Health

    Many people only start understanding the importance of a healthy digestive system when they begin to experience discomfort, or symptoms such as bloating, diarrhea, stomach pain, gas, sudden weight...
    25/03/2016 by Dr.
  • How our Gut Health can Impact Mood?

    Did you ever realize that your gastrointestinal tract or gut health can impact your mood way more than you can imagine? It is sometimes described as our “second brain” and that is because it is...
    17/03/2016 by Dr.
  • Celiac Disease

    Celiac disease is an immune reaction to consumption of gluten which is a protein found in barley, rye and wheat. If a person who is already suffering from celiac disease eats gluten, it leads to an...
    05/06/2015 by Dr.
  • Hepatitis C

    Inflammation of the liver is called hepatitis. Hepatitis C is caused by hepatitis C virus (HCV). This virus attacks the cells of liver causing inflammation of the liver. Usually there are no...
    21/05/2015 by Dr.
  • Protect Yourself from Giardiasis: Intestinal Infection

    Giardiasis is an intestinal infection caused by Giardia lamblia (a single-celled microscopic parasite) that typically affects the intestines causing abdominal cramps, nausea, swelling and diarrhoea...
    18/03/2015 by Dr.

Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.